# SDR CALA0800162

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 24,298 hours, 8,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 59624
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK PER CARD 29-3350-1-7100 FAILED.  REPLACED EMERGENCY BATTERY PACK AT FORWARD AND AFT GALLEY.
